# SDR CA080804003

- Difficulty date: July 18, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 119 hours
- Engine: Pwa JT15D4
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE MASTER CAUTION WARNING SYS CAME ON IN CONJUNCTION WITH THE LOW OIL PRESSURE ANNUNCIATOR. THE CREW ELECTED TO SHUT THE ENGINE DOWN WHEN THE OIL PRESSURE WAS AT OR BELOW 30 PSI. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING COULD NOT IDENTIFY THE PROBLEM AND THE ENGINE WILL BE REMOVED AND FORWARDED FOR INVESTIGATION AND REPAIR. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
